Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 75, NWS Milwaukee, WI

July 31, 2012Jefferson County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 31, 2012, 12:23 AM CDT for Jefferson County, Waukesha County, Wisconsin. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2012, 12:23 AM CDT (05:23 UTC)
Expired
Jul 31, 2012, 1:00 AM CDT
In force
37 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jefferson County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 12 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 12:37 AM CDTTSTM WND GST 50Palmyra, WI
Jul 31, 12:42 AM CDTTSTM WND GST 57Palmyra, WI
Jul 31, 12:50 AM CDTHAIL 12 E North Prairie, WI
Jul 31, 12:57 AM CDTHAIL 0.255 S Waukesha, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1937 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WUUS53 KMKX 310523
SVRMKX
WIC055-133-310600-
/O.NEW.KMKX.SV.W.0075.120731T0523Z-120731T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1223 AM CDT TUE JUL 31 2012

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 100 AM CDT

* AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  EAST OF JEFFERSON...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DOUSMAN AND PALMYRA AROUND 1230 AM CDT.
  LAPHAM PEAK STATE PARK AND DELAFIELD AROUND 1235 AM CDT.
  NORTH PRAIRIE AND WALES AROUND 1240 AM CDT.
  MUKWONAGO...DOWNTOWN WAUKESHA AND WAUKESHA AIRPORT AROUND 1245 AM
  CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NWS
SULLIVAN/MILWAUKEE...EAGLE...GENESEE AND GENESEE DEPOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4284 8825 4284 8835 4285 8854 4292 8874
      4314 8866 4303 8813
TIME...MOT...LOC 0523Z 291DEG 39KT 4300 8862
WIND...HAIL 60MPH 1.00IN

$$

DDV
2 follow-up statements
791 
WWUS53 KMKX 310532
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1232 AM CDT TUE JUL 31 2012

WIC055-133-310600-
/O.CON.KMKX.SV.W.0075.000000T0000Z-120731T0600Z/
JEFFERSON WI-WAUKESHA WI-
1232 AM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WAUKESHA AND EASTERN JEFFERSON COUNTIES UNTIL 100 AM CDT...

AT 1228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
DOUSMAN...OR 9 MILES WEST OF WALES...MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORTH PRAIRIE AND WALES AROUND 1240 AM CDT.
  MUKWONAGO...DOWNTOWN WAUKESHA AND WAUKESHA AIRPORT AROUND 1245 AM
  CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE GENESEE
AND GENESEE DEPOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4284 8825 4284 8835 4285 8854 4292 8874
      4314 8866 4303 8813
TIME...MOT...LOC 0532Z 291DEG 39KT 4296 8850
WIND...HAIL 60MPH 1.00IN

$$

BROOKS
540 
WWUS53 KMKX 310547
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1247 AM CDT TUE JUL 31 2012

WIC055-133-310600-
/O.CON.KMKX.SV.W.0075.000000T0000Z-120731T0600Z/
JEFFERSON WI-WAUKESHA WI-
1247 AM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WAUKESHA AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 100 AM CDT...

AT 1242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR NORTH PRAIRIE...OR NEAR
MUKWONAGO...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN JEFFERSON AND SOUTHERN WAUKESHA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4284 8825 4285 8854 4290 8868 4309 8854
      4303 8813
TIME...MOT...LOC 0547Z 291DEG 39KT 4290 8829
WIND...HAIL 60MPH 0.88IN

$$

BROOKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:32 PM CDT, 8 hours 51 minutes earlier.

Area forecast discussion, Jul 30, 3:32 PM CDT, 8 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CDT MON JUL 30 2012

.SHORT TERM...

TONIGHT AND TOMORROW...FORECAST CONFIDENCE...MEDIUM TO HIGH.

SPC HAS HIGHLIGHTED MUCH OF WISCONSIN WITH A SLIGHT RISK OF SEVERE
WX NEAR COLD FRONT MOVING THROUGH THIS EVENING. THIS IS CERTAINLY
JUSTIFIED BY EFFECTIVE BULK SHEAR VALUES HOVERING AROUND 30 KT AND
MUCAPE OF 1500-2000 J/KG. MID-LEVEL WAA LARGELY CAPPING CONVECTION
THIS AFTERNOON SHOULD BREAK JUST AHEAD OF THE FRONT. BEST UPPER
LEVEL FORCING WILL BE AHEAD OF THE ACCOMPANYING SHORTWAVE WHICH WILL
MAINLY AFFECT NRN WISCONSIN AND LOWER MICHIGAN. LOBE OF VORTICITY AT
BASE OF TROUGH DOES PUSH ACROSS OUR AREA LATE TONIGHT...BUT THE
FRONT SHOULD HAVE MOVED THROUGH BY THEN SO THE WAVE WON/T CONTRIBUTE
TO SEVERE POTENTIAL FOR US.

EXPECTING RAPID CLEARING BEHIND THE FRONT. GETTING SMALL
TEMP/DEWPOINT SPREADS WITH LIGHT WINDS IN OUR NORTHWEST HALF SO WILL
MENTION PATCHY FOG.

TUESDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

NORTHWEST FLOW WILL CONTINUE IN THE UPPER GREAT LAKES REGION THROUGH
NEXT WEEKEND...WITH THE UPPER JET PARKED RIGHT OVER MN AND SOUTHERN
WI AREA. A WEAK SHORTWAVE WILL ROLL ACROSS CENTRAL WI WED
AFTERNOON...BUT SHOULD ONLY BRING A FEW MORE CLOUDS...SINCE IT WILL
BE TOO DRY WITH SURFACE HIGH PRESSURE OVERHEAD.

WITH RETURN FLOW AROUND THE HIGH...SOUTHWEST WINDS WILL USHER WARMER
AIR BACK INTO SOUTH CENTRAL WI. ECMWF 925MB TEMPS RISE BACK TO 27C
ONCE AGAIN...WITH THE NAM PUSHING 30C. THEREFORE...MAX TEMPS
EXPECTED IN LOWER 90S ONCE AGAIN INLAND...WITH UPPER 80S NEAR THE
SHORELINE.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...FORECAST CONFIDENCE LOW.

A SURFACE AND 925MB FRONTAL BOUNDARY WILL SAG SOUTHWARD ACROSS WI
WED NIGHT AND STALL ACROSS SOUTHERN WI THU AND THU NIGHT. THE ECMWF
STALLS THE 925MB AND 850MB BAROCLINIC ZONES FURTHER NORTH THAN THE
NAM AND GFS...AND THEREFORE HAS THE PRECIP CHANCES FURTHER NORTH.
GENERALLY SMALL CHANCES FOR THUNDERSTORMS WILL EXIST THROUGH THIS
PERIOD AS A WEAK SHORTWAVE OR TWO PASSES BY WITH THE BAROCLINIC ZONE
IN THE VICINITY OF SOUTHERN WI. NOT CERTAIN WHEN THE BEST CHANCE FOR
THUNDERSTORMS WILL BE...BUT PROBABLY NOT A DROUGHT-BUSTING PRECIP
EVENT.

HIGHS WILL CONTINUE TO BE IN THE LOWER 90S WITH 925MB TEMPS
REMAINING FAIRLY CONSTANT AROUND 27C.

.LONG TERM...

FRIDAY...FORECAST CONFIDENCE MEDIUM.

A STRONG UPPER LOW WILL TRACK ACROSS THE US/CANADIAN BORDER OVER THE
WEEKEND AND THE UPPER TROUGH WILL DROP DOWN ACROSS WI...ALONG WITH
SURFACE LOW PRESSURE AND A TRAILING COLD FRONT. THIS UPPER LOW IS
LOOKING FAIRLY STRONG...AND WILL BE COUPLED WITH THE RIGHT ENTRANCE
REGION OF THE UPPER JET OVER SOUTHERN WI FOR A PERIOD OF TIME.

BRIEF PERIOD OF ZONAL FLOW AHEAD OF THIS STRONG UPPER LOW WILL ALLOW
A SHORTWAVE TO APPROACH SOUTHERN WI FROM THE WEST OR SOUTHWEST FRI
EVENING. ENHANCED WARM AIR ADVECTION WITH THE VORT MAX AHEAD OF A
DEVELOPING SURFACE LOW WILL HELP TO POSSIBLY INCREASE CLOUDS AND
MAYBE TRIGGER SOME THUNDERSTORMS WEST OF THE FORECAST AREA. THE 12Z
ECMWF CAME IN WITH A SLIGHTLY FASTER SOLUTION THAN PREVIOUS RUNS AND
THE GFS. FOR NOW...DRY FORECAST FOR FRI.

IF CONVECTION AND CLOUDS HOLD OFF...THE ECMWF HAS 24C TO 25C TEMPS
SUPPORTING HIGHS IN THE UPPER 80S...SO INCREASED THE TEMPS FROM THE
PREVIOUS FORECAST.

FRIDAY NIGHT THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

THE MAIN UPPER LOW AND ASSOCIATED SURFACE LOW WILL ROLL ACROSS
NORTHERN MN AND NORTHERN WI AND LAKE SUPERIOR SATURDAY TO SATURDAY
NIGHT. WARM TEMPS COULD SNEAK IN AHEAD OF THE COLD FRONT ON SATURDAY
AND LEAD TO YET ANOTHER DAY IN THE LOWER 90S.

THUNDERSTORMS WILL BE POSSIBLE WITH THE WARM AIR ADVECTION FRIDAY
NIGHT AND SATURDAY MORNING...BUT THE MAIN PRECIP EVENT NOW LOOKS TO
BE ALONG AND JUST BEHIND THE SURFACE COLD FRONT. THE TIMING OF THIS
FRONT SEEMS TO BE SLOWING DOWN WITH THE LATEST MODEL RUNS...SO BEST
CHANCE FOR THUNDERSTORMS IN SOUTHERN WI SHOULD NOW BE SAT EVENING.

SUNDAY THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM.

THE COLD FRONT AND UPPER TROUGH WILL BE THROUGH BY SUNDAY MORNING
AND BRING A COOLER DAY WITH HIGHS AROUND 80. THE 12Z ECMWF NOW
LINGERS PRECIP BEHIND THE FRONT THROUGH SUN MORNING. KEPT SUN DRY
FOR NOW.

MONDAY LOOKS DRY WITH HIGH PRESSURE IN PLACE. ECMWF SHOWS A WARMING
TREND ONCE AGAIN FOR EARLY NEXT WEEK. WE JUST CANNOT GET RID OF
THESE 90S.

&&

.AVIATION/12Z TAFS/...

VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE DAY TUESDAY. ONLY
EXCEPTION WOULD BE THIS EVENING WITH A CHANCE OF THUNDERSTORMS.
CERTAINLY A POSSIBILITY OF IFR TO MVFR VSBYS WITHIN HEAVIER
RAINFALL. MONITORING THE POTENTIAL FOR SEVERE STORMS AS WELL...WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. WILL PROBABLY
LEAVE VCTS IN TAFS FOR NOW UNTIL CONFIDENCE IN AREAL COVERAGE OF
STORMS INCREASES. BEST CHANCE FOR STORMS STILL SEEMS TO BE IN THE
22Z-03Z RANGE ACROSS SOUTHERN WISCONSIN.

QUIET WEATHER THEN EXPECTED THROUGH TUESDAY AFTER SHOWERS AND STORMS
WIND DOWN LATE THIS EVENING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...WIMBERLEY/DDV
TUESDAY THROUGH SUNDAY...MRC
Hazardous weather outlook, Jul 30, 10:55 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1055 PM CDT MON JUL 30 2012

WIZ046-047-051-052-056>060-062>072-010400-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1055 PM CDT MON JUL 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT SECTIONS OF SOUTH-CENTRAL AND
SOUTHEAST WISCONSIN LATE THIS EVENING. SOME OF THE STORMS WILL
BECOME SEVERE WITH HAIL UP TO 1.5 INCHES IN DIAMETER...ESPECIALLY
EAST OF AN OXFORD TO MADISON LINE. THERE IS A CHANCE FOR
THUNDERSTORMS ELSEWHERE INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE WILL BE SMALL CHANCES OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. BETTER CHANCES FOR THUNDERSTORMS WILL BE EARLY IN
THE WEEKEND...MAINLY ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

STORM REPORTS WILL BE APPRECIATED LATE THIS EVENING.

LMZ643>646-010400-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1055 PM CDT MON JUL 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM PORT
WASHINGTON NORTH LATE THIS EVENING AS A COLD FRONT MOVES THROUGH
THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE WILL BE SMALL CHANCES OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. BETTER CHANCES FOR THUNDERSTORMS WILL BE EARLY IN
THE WEEKEND...MAINLY ON SATURDAY.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 30, 11:53 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1153 PM CDT MON JUL 30 2012

WIZ057>060-063>066-071-310600-
COLUMBIA-DANE-DODGE-JEFFERSON-MILWAUKEE-OZAUKEE-RACINE-WASHINGTON-
WAUKESHA-
1153 PM CDT MON JUL 30 2012

...LINE OF STRONG THUNDERSTORMS MOVING INTO SOUTHERN
DODGE...WASHINGTON...AND OZAUKEE COUNTIES ...

AT 1151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF WATERTOWN TO 18 MILES EAST OF PORT WASHINGTON...MOVING SOUTHEAST
AT 30 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  WATERTOWN AIRPORT AND MEQUON BY 1205 AM CDT...
  RIVER HILLS AND BROWN DEER BY 1215 AM CDT...
  JOHNSON CREEK AND SUSSEX BY 1220 AM CDT...
  GLENDALE AND MILWAUKEE TIMMERMAN AIRPORT BY 1225 AM CDT...
  WHITEFISH BAY AND PEWAUKEE BY 1230 AM CDT...
  LAPHAM PEAK STATE PARK AND WAUKESHA AIRPORT BY 1235 AM CDT...
  MILWAUKEE COUNTY ZOO AND DOWNTOWN MILWAUKEE BY 1240 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

BROOKS
Local storm report, Jul 30, 11:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1156 PM CDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     HAIL             1 WSW SILVER CREEK      43.55N 88.04W
07/30/2012  M0.25 INCH       SHEBOYGAN          WI   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 35 MPH.

&&

REM
Local storm report, Jul 30, 11:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1159 PM CDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     HAIL             SUN PRAIRIE             43.18N 89.23W
07/30/2012  M0.75 INCH       DANE               WI   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL FOR ABOUT 4 MINUTES.

&&

MEB
Local storm report, Jul 31, 12:05 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1205 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     HAIL             JACKSON                 43.32N 88.16W
07/31/2012  M0.50 INCH       WASHINGTON         WI   TRAINED SPOTTER

            HEAVY RAIN...VISIBILITY LESS THAN A 1/4 MILE.

&&

MEB
Special weather statement, Jul 31, 12:17 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1217 AM CDT TUE JUL 31 2012

WIZ063-068-069-310600-
DANE-GREEN-ROCK-
1217 AM CDT TUE JUL 31 2012

...STRONG THUNDERSTORM MOVING INTO NORTHERN GREEN AND ROCK COUNTY...

AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF OREGON...MOVING SOUTHEAST AT
30 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  EVANSVILLE AND ALBANY BY 1230 AM CDT...
  ORFORDVILLE AND FOOTVILLE BY 1250 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

BROOKS
Local storm report, Jul 31, 12:19 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1219 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND GST     3 WNW LAKE MILLS        43.09N 88.96W
07/30/2012  E50 MPH          JEFFERSON          WI   TRAINED SPOTTER

            SMALL TREE BRANCHES DOWN AS WELL AS 1/2 MILE VISIBILITY
            IN HEAVY RAIN FOR ABOUT 15 MINUTES.

&&

REM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 10:16 PM CDTSevere Thunderstorm WarningMKXFond du Lac29 min
Jul 30, 11:05 PM CDTSpecial Marine WarningMKX55 min
Jul 30, 11:53 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson37 min
Jul 31, 12:05 AM CDTSpecial Marine WarningMKX55 min
Jul 31, 12:40 AM CDTSpecial Marine WarningMKX110 min
Jul 31, 12:50 AM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Walworth, Waukesha40 min
Jul 31, 1:11 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine34 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.